# SDR FDEA201708042116

- Difficulty date: August 4, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 37,344 hours, 26,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50905
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK AT BS 580 LBL 45.5 IS CRACKED ON IB FLANGE AT FLOORBEAM.  REMOVED THE SEAT TRACK . FABRICATED A REPLACEMENT SEAT TRACK AND  INSTALLED IAW SRM 51-40-02 AND DWG 143N5090, REV-, AND 143N5080, REV A.
